# SDR AALA20140425009

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 68,084 hours, 29,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LT LOWER SIDEWALL PANEL AT AFT STAIRWAY HAS BROKEN PLUG.  REPLACED DAMAGED CONNECTOR FOR EMERGENCY LIGHT IN LT LOWER SIDEWALL PANEL AT AFT STAIRWAY, OPERATIONS CHECKED NORMAL.
